Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 80, NWS Fort Worth, TX

May 24, 2015Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 24, 2015, 3:25 AM CDT for Cooke County, Grayson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 3:25 AM CDT (08:25 UTC)
Expired
May 24, 2015, 6:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 4:09 AM CDTFLASH FLOODGunter, TXWATER OVER SH 289 FROM KERFOOT TO LITTLE ELM CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WGUS54 KFWD 240825
FFWFWD
TXC097-181-241130-
/O.NEW.KFWD.FF.W.0080.150524T0825Z-150524T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 AM CDT
    
* AT 324 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY AS A 
  SECOND ROUND OF VERY HEAVY RAIN MOVES OVER THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERMAN...DENISON...GAINESVILLE...WHITESBORO...PILOT POINT...VAN
  ALSTYNE...HOWE...POTTSBORO...COLLINSVILLE...MUENSTER...GUNTER...TOM
  BEAN...LINDSAY...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE
  KIOWA...EISENHOWER STATE PARK...RAY ROBERTS PARK JOHNSON BRANCH AND
  SOUTHERN LAKE TEXOMA.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3384 9662
      3375 9641 3340 9653 3343 9738 3382 9741
      3392 9721 3386 9717 3376 9719 3372 9711
      3382 9705 3385 9709 3385 9701 3396 9698

$$

CAVANAUGH
1 follow-up statement
691 
WGUS74 KFWD 241123
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT SUN MAY 24 2015

TXC097-181-241132-
/O.EXP.KFWD.FF.W.0080.000000T0000Z-150524T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-COOKE TX-
623 AM CDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING FOR GRAYSON AND COOKE COUNTIES WILL EXPIRE
AT 630 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A SIGNIFICANT THREAT TO LIFE AND PROPERTY.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3384 9662
      3375 9641 3340 9653 3343 9738 3382 9741
      3392 9721 3386 9717 3376 9719 3372 9711
      3382 9705 3385 9709 3385 9701 3396 9698

$$

AJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:19 AM CDT, 6 minutes earlier.

Area forecast discussion, May 24, 3:19 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT SUN MAY 24 2015

.DISCUSSION...
THE SEVERE THREAT HAS TRANSITIONED OVER TO PRIMARILY A HEAVY RAIN
THREAT EARLY THIS MORNING...AND TORNADO WATCH 197 HAS BEEN ALLOWED
TO EXPIRE. WE WILL STILL NEED TO KEEP AN EYE ON CONVECTION
IMMEDIATELY SURROUNDING AN MCV...WHICH PRODUCED GUSTY WINDS AS IT
LIFTED NORTH THROUGH THE METROPLEX. THIS FEATURE SHOULD CROSS THE
RED RIVER IN A FEW HOURS...PROVIDING BRIEF TORRENTIAL RAIN AND AN
ENHANCED FLASH FLOOD THREAT ALONG THE I-35 CORRIDOR NORTH OF
DALLAS-FORT WORTH. A SECOND MCV CAN BE SEEN MOVING NORTHEAST INTO
THE PALESTINE AREA. WE WILL HOLD ONTO TORNADO WATCH 200 FOR A
LITTLE WHILE LONGER...BUT IT WILL LIKELY BE ALLOWED TO EXPIRE BY 4
AM.

SUBSIDENCE IN THE IMMEDIATE WAKE OF OUR 2 MESOSCALE SYSTEMS IS
PROVIDING A BRIEF REPRIEVE FROM THE ONGOING CONVECTION.
HOWEVER...THE MAIN SHORTWAVE REMAINS WEST OF THE REGION AND
APPEARS TO CURRENTLY BE MOVING EAST-NORTHEAST ACROSS WEST TEXAS.
WITH PLENTY OF MOISTURE STILL IN PLACE ACROSS THE REGION...
SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE TO REDEVELOP
THROUGH MUCH OF THE DAY. THE POTENTIAL FOR FLASH FLOODING WILL
PERSIST...AND THE FLASH FLOOD WATCH WILL REMAIN IN PLACE THROUGH
THIS EVENING.

THE SHORTWAVE WILL ACCELERATE NORTHEAST OF THE REGION THIS
EVENING...WHILE A SECOND SHORTWAVE TROUGH /CURRENTLY DROPPING INTO
SOUTHERN CALIFORNIA/ SWINGS EAST ACROSS THE DESERT SOUTHWEST.
STRONG ASCENT WILL SPREAD ACROSS OUR AREA AS THE SYSTEM MOVES
INTO WEST TEXAS...LEADING TO ANOTHER ROUND OF CONVECTION MONDAY.
INSTABILITY WILL BE SUFFICIENT FOR SOME SEVERE WEATHER
MONDAY...PRIMARILY IN THE AFTERNOON AND EVENING. HEAVY RAIN WILL
ALSO AGGRAVATE THE FLOODING SITUATION. WE HAVE OPTED TO NOT EXTEND
THE CURRENT FLASH FLOOD WATCH THROUGH MONDAY...BECAUSE
PRECIPITATION WILL TAPER OFF THIS EVENING AND THERE SHOULD BE
ENOUGH TIME BETWEEN THIS EVENT AND THE MONDAY AFTERNOON/EVENING
EVENT TO MAKE A DECISION ON WHETHER OR NOT TO ISSUE ANOTHER FLASH
FLOOD WATCH. EITHER WAY...THOSE WITH OUTDOOR MEMORIAL DAY PLANS
WILL NEED TO KEEP UP TO DATE WITH THE LATEST WEATHER INFORMATION
AS THE SYSTEM APPROACHES.

SHORTWAVE RIDGING WILL TRANSPIRE TUESDAY AND WEDNESDAY...WITH
LOW-END RAIN CHANCES BEING KEPT ON THOSE DAYS DUE TO DIURNAL
CONVECTION. AN UPPER LEVEL TROUGH WILL SLOWLY MOVE EAST ACROSS
THE CENTRAL PART OF THE COUNTRY DURING THE SECOND HALF OF THE
WEEK...PROVIDING CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY
THROUGH NEXT WEEKEND.

30

&&

.AVIATION...
/ISSUED 1156 PM CDT SAT MAY 23 2015/
CONCERNS...PERIODS OF CONVECTION THROUGH THE TAF PERIOD.

A MCV /MESOSCALE CONVECTIVE VORTEX/ SOUTHWEST OF KACT AT 05Z...
WILL CONTINUE TO MOVE NORTH NORTHEAST OVERNIGHT...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS NEAR THE I-35 CORRIDOR THROUGH
DAYBREAK. THUS HAVE KEPT TAFS GENERALLY MVFR WITH TEMPO
THUNDERSTORM THROUGH 10Z....AND VCTS THROUGH 14Z. TIMING OF
THUNDERSTORMS DURING THE DAY TOMORROW IS DIFFICULT...SOME HAVE
PLACED VCSH IN THROUGH MOST OF THE DAY BUT LEFT OUT THUNDERSTORMS
FOR NOW. AN IMPROVEMENT TO VFR CEILINGS MAY OCCUR FOR A FEW HOURS
DURING THE LATE AFTERNOON INTO THE EVENING...BEFORE CEILINGS FALL
BACK TO MVFR BY 04Z.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  68  84  66  85 /  80  40  60  50  20
WACO, TX              79  69  80  67  86 /  80  40  60  40  20
PARIS, TX             75  67  82  65  82 /  90  50  60  50  20
DENTON, TX            77  66  84  66  84 /  80  40  50  40  20
MCKINNEY, TX          76  67  84  66  83 /  80  50  60  50  20
DALLAS, TX            79  68  85  66  85 /  80  40  60  50  20
TERRELL, TX           78  69  82  67  84 /  90  40  60  50  20
CORSICANA, TX         78  70  83  67  84 /  90  40  60  50  20
TEMPLE, TX            79  69  81  67  86 /  70  30  60  40  20
MINERAL WELLS, TX     79  67  82  64  85 /  60  30  50  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, May 24, 3:16 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 AM CDT SUN MAY 24 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
MORNING HOURS...BEFORE DIMINISHING GRADUALLY FROM WEST TO EAST
THIS AFTERNOON AND EVENING. CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS WILL ACCOMPANY SOME OF THE STORMS. MORE IMPORTANTLY...POCKETS
OF HEAVY RAIN WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. THE
ADDITIONAL RUNOFF WILL ALSO ACT TO ENHANCE ONGOING RIVER FLOODING
ACROSS THE AREA. ADDITIONAL AMOUNTS TO BETWEEN 1 AND 2 INCHES ARE
EXPECTED ALONG AND EAST OF INTERSTATE 35...WITH LESSER AMOUNTS TO
THE WEST.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT
ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS
TO ADJUST PLANS AND SCHEDULES ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL
TEXAS DAILY THROUGH FRIDAY. A FEW SEVERE STORMS WILL BE POSSIBLE
EACH DAY...THOUGH A HIGHER THREAT IS EXPECTED ON MONDAY WITH ALL
MODES OF SEVERE WEATHER POSSIBLE DURING THE DAYTIME HOURS. ANY
ADDITIONAL HEAVY RAINFALL THIS WEEK WILL LIKELY RESULT IN FLASH
FLOODING AND CONTINUED RIVER FLOODING.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO
MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST
PLANS AND SCHEDULES ACCORDINGLY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY. REPORTS OF
FLASH FLOODING ARE ENCOURAGED AND APPRECIATED AS WELL.

In the hours before

Special weather statement, May 23, 9:33 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT MAY 23 2015

TXZ134-146-240315-
NAVARRO TX-ELLIS TX-
933 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS AND
NORTHWESTERN NAVARRO COUNTIES UNTIL 1015 PM CDT...

AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALMA...OR 8 MILES SOUTH OF ENNIS...MOVING NORTH AT 30 MPH. LOW
LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO
COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING
IS ISSUED...TAKE COVER IMMEDIATELY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...FERRIS...PALMER...ALMA...RICE...GARRETT AND EMHOUSE.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 266.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3215 9653 3216 9664 3255 9673 3255 9653
      3252 9651 3248 9651 3247 9650 3245 9650
      3243 9647
TIME...MOT...LOC 0232Z 183DEG 27KT 3221 9659

JLDUNN
Special weather statement, May 24, 12:03 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT SUN MAY 24 2015

TXZ159-240545-
MCLENNAN TX-
1203 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1245 AM
CDT...

AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG WINDS
MOVING INTO SOUTHERN MCLENNAN COUNTY. THESE WINDS ARE ASSOCIATED
WITH A BROAD CIRCULATION ON THE NORTH END OF A WEAKENING SQUALL
LINE.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...WEST...MART...BEVERLY HILLS...LORENA...BRUCEVILLE-EDDY...
MOODY...RIESEL...CRAWFORD...GOLINDA...HALLSBURG...NORTHCREST...
GHOLSON AND LEROY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR CENTRAL TEXAS.

LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
      3124 9734
TIME...MOT...LOC 0502Z 206DEG 42KT 3137 9728

DUNN
Special weather statement, May 24, 2:03 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 AM CDT SUN MAY 24 2015

TXZ118-119-133-134-240745-
JOHNSON TX-DALLAS TX-TARRANT TX-ELLIS TX-
203 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS...
NORTHWESTERN ELLIS...NORTHEASTERN JOHNSON AND SOUTHEASTERN TARRANT
COUNTIES UNTIL 245 AM CDT...

AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VENUS...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
DUNCANVILLE...BURLESON...MIDLOTHIAN...FOREST HILL...KENNEDALE...
EVERMAN...ALVARADO...RENDON...OVILLA...VENUS...MAYPEARL AND CEDAR
HILL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3267 9691 3233 9693 3233 9729 3267 9729
TIME...MOT...LOC 0702Z 183DEG 28KT 3253 9713

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:26 PM CDTSpecial Weather StatementFWDNavarro49 min
May 23, 8:29 PM CDTSpecial Weather StatementFWDEllis46 min
May 23, 8:31 PM CDTRiver Flood WarningFWDWise58 hr
May 23, 8:31 PM CDTRiver Flood WarningFWDParker64 hr
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt3 days
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt, Rockwall4 days
May 23, 9:01 PM CDTAreal Flood AdvisoryFWDDallas119 min
May 23, 9:33 PM CDTSpecial Weather StatementFWDEllis42 min
May 23, 9:58 PM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
May 23, 10:15 PM CDTSevere Thunderstorm WarningFWDBell, Milam75 min
May 23, 10:41 PM CDTAreal Flood AdvisoryFWDEllis3 hr
May 23, 10:42 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Lampasas3 hr
May 23, 11:12 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
May 23, 11:12 PM CDTSevere Thunderstorm WarningFWDRobertson39 min
May 23, 11:37 PM CDTFlash Flood WarningFWDDallas, Ellis3 hr
May 24, 12:03 AM CDTSpecial Weather StatementFWDMcLennan42 min
May 24, 12:54 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 24, 1:12 AM CDTRiver Flood WarningFWDDallas15 hr
May 24, 1:33 AM CDTAreal Flood WarningFWDHill, Johnson3 hr
May 24, 2:03 AM CDTSpecial Weather StatementFWDJohnson42 min
May 24, 2:27 AM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 24, 2:27 AM CDTTornado WarningFWDDallas, Tarrant18 min
May 24, 2:36 AM CDTFlash Flood WarningFWDCollin, Dallas3 hr
May 24, 3:32 AM CDTRiver Flood WarningFWDNavarro9 days
May 24, 3:32 AM CDTRiver Flood WarningFWDEllis, Kaufman18 days
May 24, 3:47 AM CDTSpecial Weather StatementFWDCollin, Dallas, Hunt, Kaufman, Rockwall43 min
May 24, 4:21 AM CDTRiver Flood WarningFWDTarrant14 hr
May 24, 4:38 AM CDTFlash Flood WarningFWDJohnson3 hr
May 24, 4:59 AM CDTAreal Flood AdvisoryFWDHill2 hr
May 24, 5:11 AM CDTFlash Flood WarningFWDEllis3 hr
May 24, 5:19 AM CDTAreal Flood AdvisoryFWDBell116 min
May 24, 5:27 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 5:52 AM CDTAreal Flood AdvisoryFWDMcLennan113 min
May 24, 7:01 AM CDTAreal Flood WarningFWDHill, McLennan3 hr
May 24, 7:27 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
May 24, 7:44 AM CDTAreal Flood AdvisoryFWDKaufman, Rockwall3 hr
May 24, 7:50 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Leon, Navarro3 hr
May 24, 8:35 AM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 8:54 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
May 24, 9:03 AM CDTFlash Flood WarningFWDGrayson3 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDDenton16 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDCollin35 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLimestone55 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLeon, Robertson9 days
May 24, 10:00 AM CDTAreal Flood AdvisoryFWDEastland, Palo Pinto, Stephens, Young3 hr
May 24, 10:38 AM CDTAreal Flood WarningFWDEllis3 hr
May 24, 3:05 PM CDTRiver Flood WarningFWDMilam40 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.